# SDR UPS01234757

- Difficulty date: January 2, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK, NLG W/W TOP CEILING RBL 15 AND BS 272 CRACK INDICATION ALONG FASTENER ROW ABOUT 2.5 INCHES LONG.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH SRM 51-40-2.
